MAUDE Adverse Event Report: ONKOS SURGICAL INC. MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CUSTOMIZED PELVIC GUIDE

ONKOS SURGICAL INC. MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CUSTOMIZED PELVIC GUIDE
Catalog Number PV-GUIDE-04N
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is still under investigation.A supplemental mdr will be submitted once additional information is received.
 
Event or Problem Description
It was reported that during a my3d personalized pelvic reconstruction case, the surgeon had difficulty reaming out the bone with the customized pelvic guide (reaming guide).It was reported that there was difficulty in the orientation of the guide while reaming, and it resulted in over an hour surgical delay.Due to the length of surgical delay, this event will be reported to the fda as a serious injury.This record captures the customized pelvic guide.
 
Additional Manufacturer Narrative
During a my3d personalized pelvic reconstruction case, it was reported that a surgeon had difficulty reaming the patient's bone with the reaming guide.As a result, the surgeon had to ream by hand with a midas burr.This caused a surgical delay of an hour; however, the surgery was completed successfully.According to the my3d personalized pelvic reconstruction surgical technique, the acetabulum should be reamed with an acetabular reamer and subsequently checked for fit with the modular trial frame (customized pelvic guide) and modular trial cup (customized pelvic guide).The acetabulum is not advised to be reamed with the modular trial frame attached intraoperatively.It is likely that a fit issue occurred on the ream frame with the reamer, as it was not designed for use with the reamer.As this guidance is in the my3d personalized pelvic reconstruction surgical technique and was not followed, the failure mode for this event will be classified as use error.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
CUSTOMIZED PELVIC GUIDE
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key17515629
Report Number3013450937-2023-00148
Device Sequence Number12149743
Product Code LPH
UDI-Device IdentifierB278PVGUIDE04N0
UDI-PublicB278PVGUIDE04N0
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2023
Device Catalogue NumberPV-GUIDE-04N
Device Lot NumberC23-259-B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale